# SDR N6WA20140421001

- Difficulty date: April 21, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 26,822 hours, 19,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT OVER ROW 8 & 9 INOPERATIVE.  DEFERRED CEILING LEVEL EMERGENCY FLOOD LIGHT IAW MEL 33-51-01B.
